7 doctors weighed in:

What are the side effects of latisse (bimatoprost)?

7 doctors weighed in
Dr. H. William Song
Aesthetic Medicine
3 doctors agree

In brief: Redness

Redness and irritation are the most common side effects.
Concerns about changing eye color never materialized and is no longer considered a real risk. When the same product is used for glaucoma, it is applied directly into the eye and there were some rare cased of brown eyes turing darker, but this has never happened in millions of patients using Latisse (bimatoprost) to eyelashes.

In brief: Redness

Redness and irritation are the most common side effects.
Concerns about changing eye color never materialized and is no longer considered a real risk. When the same product is used for glaucoma, it is applied directly into the eye and there were some rare cased of brown eyes turing darker, but this has never happened in millions of patients using Latisse (bimatoprost) to eyelashes.
Dr. H. William Song
Dr. H. William Song
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Latisse (bimatoprost)

Possible sensitivity leading to redness & irritation.

In brief: Latisse (bimatoprost)

Possible sensitivity leading to redness & irritation.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Richard Bensinger
Ophthalmology
1 doctor agrees

In brief: None really

The medication was discovered as a side effect of a topical anti-glaucoma medication.
The quantity used for lash growth of this product termed latisse, (bimatoprost) is too small to have any effect elsewhere. Theoretically it could lower eye pressure, but that is not a bad thing. A very sensitive eye with hazel color iris could have some darkening but this is very unlikely in the amount recommended.

In brief: None really

The medication was discovered as a side effect of a topical anti-glaucoma medication.
The quantity used for lash growth of this product termed latisse, (bimatoprost) is too small to have any effect elsewhere. Theoretically it could lower eye pressure, but that is not a bad thing. A very sensitive eye with hazel color iris could have some darkening but this is very unlikely in the amount recommended.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors